3 results for generalized order statistics.

Parameters for your search query:
Keyword    generalized order statistics

Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: October 04, 2014Views: 10274Downloads: 5754
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 324-329. DOI: 10.12691/ajams-2-5-5
Pub. Date: October 01, 2014Views: 10420Downloads: 5766
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 77-82. DOI: 10.12691/ajams-2-2-5
Pub. Date: March 20, 2014Views: 11553Downloads: 6480
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types